# SDR COMA0560351

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N526CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7824
- Aircraft time: 5,436 hours, 4,744 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4993 - DURING PWM APPROACH RECEIVED A RIGHT THRUST REVERSER UNLOCK MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  DEFERRED THE RIGHT THRUST REVERSER PER MEL 78-30-01.
